# SDR A6WA201306074991

- Difficulty date: May 18, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIP ANGLE IS CRACKED AT FS 484 AND LBL 9.  R & R CLIP ANGLE.
